# SDR 2008UALA02196

- Difficulty date: April 15, 2008
- Submitted: April 17, 2008
- Operation: Air carrier
- Aircraft: N596UA
- Make and model: Boeing 757222
- Aircraft serial: 28749
- Aircraft time: 40,478 hours, 11,243 cycles
- Engine: Pwa PW2037
- Engine time: 50,047 hours, 17,277 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Heat Exchanger
- Part number: 471111171
- Condition: Leaking
- Location: Lt Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE OIL LEAK OUT OF LIMITS.  LEAK FROM NR 5 DRAIN.  FOUND LEAK AT FUEL OIL HEAT EXCHANGER. REMOVED NR 1 ENG FUEL OIL HEAT EXCHANGER AND BYPASS VLV. REPLACED, LEAK CHECKED AND ENGINE RUNS WERE GOOD.
